MathSciNet Relay Station
MathSciNet bibliographic data
MR1327939 58D20 (58F11)
Stratmann, B.; Velani, S. L. The Patterson measure for geometrically finite groups with parabolic elements, new and old. Proc. London Math. Soc. (3) 71 (1995), no. 1, 197–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement